# SDR WX0A2015122873052

- Difficulty date: December 24, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N429NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49385
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER FWD FLIGHT ATTENDANT STATION FLASHLIGHT RED LIGHT IS INOPERATIVE.  THIS ITEM IS PLACED ON MEL 25-09, CAT C, PLACARDS INSTALLED.
